# SDR SCNA20251212482

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 35,299 hours, 12,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR, L1 DOOR. PLASTIC PIECE ON GIRT BAR IS LOOSE. GETS STUCK WHEN IN PLACE.
